Advertisement

Abbildungen in ebenen über zweidimensionalen algebren, die den lorentz-minkowski-abstand 1 invariant lassen

  • Helmut Von Schaeffer
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    W. Benz, On mappings preserving a single Lorentz-Minkowski-distance III. J. of Geometry18, 70–77 (1982).MATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    W. Benz, On mappings preserving a single Lorentz-Minkowski-distance in Hjelmslev’s classical plane. Erscheint in Aequationes Math.Google Scholar
  3. [3]
    B. V. Limaye, N. B. Limaye, The Fundamental Theorem for the Projective Line over Commutative Rings. Aequationes Math.16, 275–281 (1977).MATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    P. Rado, Characterization of Semi-Isometries of the Minkowskian Plane over a Field K. Erscheint in J. of Geometry.Google Scholar
  5. [5]
    H. J. Samaga, Über Abstand 1 erhaltende Abbildungen in Minkowski-Ebenen. Wird veröffentlicht.Google Scholar
  6. [6]
    H. Schaeffer, Eine Kennzeichnung der Dilatationen endlicher desarguesscher Ebenen der Charakteristik ≠ 2, 3, 5. J. of GeometryGoogle Scholar

Copyright information

© Mathematische Seminar 1984

Authors and Affiliations

  • Helmut Von Schaeffer
    • 1
  1. 1.Math. Seminar der Universität HamburgHamburg 13

Personalised recommendations